MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID LARGE, BETA
Medical Device Problem Codes Migration or Expulsion of Device (1395); Naturally Worn (2988); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial right shoulder implanted on (b)(6)2014, underwent a revision procedure on (b)(6)2024, approximately 9 years 10 months post the initial procedure.The patient presented with complaints of pain.The glenoid component had migrated from its original position.Significant wear and osteolysis found.Bone grafting and conversion to reverse was performed.There were no issues with the surgery.X-rays were provided.Explanted devices are not available for return.Device images were provided.No further information.
 
Additional Manufacturer Narrative
Concomitants: 2532751-310-01-53 - equinoxe, humeral head short, 53mm (beta).2719489-300-01-15 - equinoxe, humeral stem primary, press fit 15mm.2770139-314-13-14 - equinoxe cage glenoid large, beta.2840008-300-10-15 - equinoxe replicator plate 1.5mm o/s.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The reason for the revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be migration and inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.D1: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID LARGE, BETA
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18803637
Report Number1038671-2024-00336
Device Sequence Number7248685
Product Code KWT
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Model NumberEQUINOXE CAGE GLENOID LARGE, BETA
Device Catalogue Number314-13-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date03/25/2025
Date Device Manufactured08/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown